Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chaperon, Marc

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:65
Abstract pages:587
Full texts:128
References:126
E-mail:

http://www.mathnet.ru/eng/person27443
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/47435

Publications in Math-Net.Ru
2013
1. Marc Chaperon, “A Forgotten Theorem on $\mathbf{Z}^k \times \mathbf{R}^m$-action Germs and Related Questions”, Regul. Chaotic Dyn., 18:6 (2013),  742–773  mathnet  mathscinet  zmath  isi
2011
2. Marc Chaperon, “Generalised Hopf bifurcations: a birth lemma”, Mosc. Math. J., 11:3 (2011),  413–438  mathnet  mathscinet  isi
2009
3. M. Chaperon, “Singularities in Dynamics: A Catastrophic Viewpoint”, Trudy MIAN, 267 (2009),  14–45  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 8–39  isi  scopus
2002
4. M. Chaperon, “Invariant Manifolds Revisited”, Trudy MIAN, 236 (2002),  428–446  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 415–433

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021